# SDR AALA2009040700727

- Difficulty date: April 7, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT ROW 20 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 20.
